# SDR 29GA201601260001

- Difficulty date: January 20, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 417
- Aircraft time: 34,012 hours, 38,346 cycles
- Engine: Ge CT79B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

TOO LOW FLAPS WARNING ALARMED WITH FLAPS AT 20 DEGREES.  WENT AROUND AND FLAPS CAUTION LIGHT ILLUMINATED ON RETRACTION.  EMERGENCY DECLARED, FLAPS 0 DEGREE LANDING.  PERFORMED AN OPS CHECK OF TAWS SYSTEM IAW AMM 34-46-00-05, NO FAULT FOUND PERFORMED AN OPS CHECK OF FLASP SYS IAW AMM 27-51-00-05, SYS OPERATES NORMAL.
